# SDR SWAA2019062534035

- Difficulty date: May 14, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE SLAT #5 NOSE SKIN CRACKED AROUND FASTENER AT LOWER SURFACE OF THE AT ACTUATOR RIBS.          / REPAIRED #5 NOSE SKIN IAW SRM.
